# SDR 2024FA0000934

- Difficulty date: November 26, 2024
- Submitted: December 1, 2024
- Operation: General aviation
- Aircraft: N77NZ
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9144
- Aircraft time: 9,945 hours, 4,169 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: NK
- Condition: Cracked
- Location: Zone 200
- Part time: 9,945 hours, 4,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD AND SUPPORTING STRUCTURE FOUND CRACKED DURING SCHEDULED INSPECTION.
